# SDR 2007UALA04359

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 35,047 hours, 9,674 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT OVERWING EMERGENCY HATCH & AFT LEFT OVERWING EMERGENCY HATCH LIGHTS ARE INOPERATIVE.  RELAMPED.
